Alert archive / Ohio / Tornado Warnings in 2020

Tornado Warning 15, NWS Wilmington, OH

June 9, 2020Miami County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 9, 2020, 8:31 PM EDT for Miami County, Ohio. It was in force for 9 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2020, 8:31 PM EDT (00:31 UTC)
Expired
Jun 9, 2020, 8:40 PM EDT
In force
9 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Miami County, OH

The radar

The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:32 PM EDTTORNADO 02 Nnw Pleasant Hill, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

412 
WFUS51 KILN 100031
TORILN
OHC109-100100-
/O.NEW.KILN.TO.W.0015.200610T0031Z-200610T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
831 PM EDT Tue Jun 9 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northern Miami County in west central Ohio...

* Until 900 PM EDT.
    
* At 831 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Pleasant Hill, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Troy, Piqua, Covington, Pleasant Hill, Fletcher and Farrington. 

This includes I-75 in Ohio between mile markers 75 and 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4019 8406 4018 8403 4008 8403 4002 8434
      4011 8440 4019 8419
TIME...MOT...LOC 0031Z 241DEG 32KT 4007 8434 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JDR
2 follow-up statements
531 
WWUS51 KILN 100036
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
836 PM EDT Tue Jun 9 2020

OHC109-100100-
/O.CON.KILN.TO.W.0015.000000T0000Z-200610T0100Z/
Miami OH-
836 PM EDT Tue Jun 9 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHERN
MIAMI COUNTY...
    
At 836 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Covington, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Piqua, Covington, Pleasant Hill, Fletcher and Farrington. 

This includes I-75 in Ohio between mile markers 78 and 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4019 8406 4018 8403 4014 8403 4005 8436
      4011 8440 4019 8419
TIME...MOT...LOC 0036Z 241DEG 32KT 4009 8429 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JDR
231 
WWUS51 KILN 100040
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
840 PM EDT Tue Jun 9 2020

OHC109-100050-
/O.CAN.KILN.TO.W.0015.000000T0000Z-200610T0100Z/
Miami OH-
840 PM EDT Tue Jun 9 2020

...THE TORNADO WARNING FOR NORTHERN MIAMI COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 4019 8406 4018 8403 4014 8403 4005 8436
      4011 8440 4019 8419
TIME...MOT...LOC 0039Z 241DEG 32KT 4011 8425 

$$

JDR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 9, 8:00 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 9, 8:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
800 PM EDT Tue Jun 9 2020

.SYNOPSIS...
Low pressure will exit to the northeast this evening, but will
be following by another low pressure system and additional storm
chances on Wednesday. High pressure will provide cooler and
drier weather for late week into the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Remnants of Cristobal are heading north along the Mississippi
River this afternoon, while surface high pressure remains off
the Atlantic coast. Increasing southerly flow accompanying the
tropical system will continue to pump in a very humid airmass
through the near term. High-res models push the current band of
storms to the north and northeast through sunset, with
decreasing instability in the wake of the precipitation as
temperatures drop into the upper 70s. In the muggy air behind
the showers, expecting low temperatures overnight only to dip
into the low 70s. Decided to keep slight chance POPs in the
forecast overnight, since it won't take much in the tropical
environment to form some weak convection.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Main story Wednesday will be increasingly unstable airmass
meeting up with a negatively tilted shortwave heading up the
ridge axis currently in place over the East Coast. At the
surface, a cold front/dry line will slice through the forecast
area during the late afternoon hours. Timing of this line of
convergence is still a bit uncertain with the guidance. Have
bracketed the time of peak concern to be from 18Z through just
after 00Z, with a quick end to the precipitation behind the main
line along the front.

Based on several emerging mesoscale factors, including SBCAPE
values of 2000-3000 J/kg, 35-45kts of 0-6km bulk shear, and
20-30kts of 0-1km bulk shear, there is growing concern for
severe storms with damaging wind, large hail, and tornadoes as
well. In fact, STP values exceeding 3 in west central through
central Ohio provide some alert for the potential for strong
tornadoes during the late afternoon through early evening hours.
Main question will be coverage for storms, as well as how long
the storms remain discrete along the front.

Behind the front, rapid drying will end the storm threat and
usher in cooler air for the rest of the short term period.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Most concern in the long term /after a quiet and enjoyable Thursday
and Friday/ will be where and when closed/cutoff low forms in the
Great Lakes later in the weekend and into early next week. There is
considerable uncertainty in not only where/when this forms among the
deterministic and ensemble members, but also the impacts on the
sensible weather. There is high confidence this entire period will
feature below normal temperatures and little threat of hazardous
weather.  However, the most problematic part of the forecast centers
around Sun/Mon/Tues with a rather large degree of uncertainty on
daytime high temperatures/shower potential/and cloud cover should
the closed low develop right over the ILN CWA, a possibility in a
handful of the runs viewed from 09.00Z and 09.12Z.  For right now,
will keep low rain chances on Tuesday /which has the best ensemble
agreement of those three days/ and leave potential adjustments to
Sunday/Monday with upcoming shifts who may need to introduce
diurnally driven shower potential.  Same logic for temperatures - if
closed upper low parks right over the ILN CWA on Sunday/Monday,
temperatures may need to be dropped significantly from current
forecast highs - and these days are recognized as having very large
spreads in temperatures in EPS/GEFS data.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A small cluster of storms will graze KDAY through the first hour
or so of the period before moving off to the northeast, leaving
in its wake some dry weather for all local terminals through
the overnight period. Some brief reductions in VSBYs are
expected by 01z at KDAY before conditions return to VFR
following the passage of the storms. CIGs at this point remain a
bit chaotic across the local area -- owing to earlier, and
ongoing -- thunderstorm activity. However, expect conditions to
be VFR for all sites from 01z through about 09z before going
more MVFR toward daybreak. There is fairly good consensus for
best chance for a several hour period of MVFR CIGs from KDAY
through KILN and KCVG and even KLUK in the 4-6 hour period
around daybreak before scattering/lifting past 15z with the
onset of more robust diurnal mixing/low level heating. These
MVFR CIGs may also nudge into central OH terminals of KCMH and
KLCK after 12z, but confidence is a bit lower this far east due
to differences in timing/scattering out of low level moisture
in the 15z-17z time frame.

Main concern for the afternoon period will be the expectation
for widespread thunderstorms to develop -- initially perhaps
near KILN (or just west of the site) by as early as 16z-17z.
There may be one or more linear/semi-linear storm structures by
21z, leaving low confidence in an exact time for individual
terminal impacts. However, tried to narrow down favored time
windows for storms with 2-4 hour TEMPO groups to at the very
least share initial thoughts on favored timing for each of the
local sites to be impacted.

Storms will push off to the east of the local area near/past 00z
Thursday, with perhaps some lingering isolated SHRA pushing in
from the west toward 03z or so.

Southerly winds of 12-15kts will subside only subtly for the
overnight period, with the gustiness tapering off past 02z or
so. Will see winds begin to increase again by/past 14z, with
southerly winds of 15-18kts and gusts near 30kts by the
afternoon hours. May see sustained winds briefly eclipse 20kts
and gusts near 35kts at KDAY and KILN in the afternoon --
depending on degree of convective interference with the low
level mixing process. Winds will go more southwesterly toward
and beyond 00z.

OUTLOOK...Thunderstorms are expected on Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue
SHORT TERM...Hogue
LONG TERM...Binau
AVIATION...KC
Hazardous weather outlook, Jun 9, 4:11 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
411 PM EDT Tue Jun 9 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
411 PM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

A few strong to severe storms are possible this evening. The main
threat is damaging wind gusts, and an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected to develop Wednesday afternoon into the
early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed on Wednesday, while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Jun 9, 6:03 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 N TROY                40.06N 84.20W
06/09/2020                   MIAMI              OH   TRAINED SPOTTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

&&

BINAU
Local storm report, Jun 9, 6:19 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     1 SSE SIDNEY            40.28N 84.15W
06/09/2020                   SHELBY             OH   AMATEUR RADIO

            LARGE BRANCHES DOWN. TIME ESTIMATED FROM RADAR.

&&

BINAU
Local storm report, Jun 9, 6:21 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     1 S SIDNEY              40.28N 84.16W
06/09/2020                   SHELBY             OH   AMATEUR RADIO

            TREES DOWN ON FORAKER AVENUE. TIME ESTIMATED FROM RADAR.

&&

BINAU
Local storm report, Jun 9, 6:23 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     5 NE SIDNEY             40.33N 84.09W
06/09/2020                   SHELBY             OH   AMATEUR RADIO

            10 INCH HEALTHY BRANCH SNAPPED OFF A TREE. TIME ESTIMATED
            FROM RADAR.

&&

BINAU
Special weather statement, Jun 9, 7:14 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
714 PM EDT Tue Jun 9 2020

INZ050-059-066-OHZ060-070-092345-
Union IN-Wayne IN-Franklin IN-Butler OH-Preble OH-
714 PM EDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHEASTERN WAYNE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...PREBLE COUNTY IN WEST CENTRAL OHIO AND BUTLER
COUNTIES IN SOUTHWESTERN OHIO UNTIL 745 PM EDT...

At 714 PM EDT, radar indicated a strong thunderstorm near West
College Corner, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Hamilton, Fairfield, Richmond, Oxford, Trenton, Eaton, Centerville,
Liberty, Camden, New Paris, West Alexandria, Gratis, Seven Mile, West
College Corner, Darrtown, Williamsdale, Salem, Reily, New Miami and
Abington.

This includes the following Interstates...
 I-70 in Indiana between mile markers 152 and 156.
 I-70 in Ohio between mile markers 0 and 13.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8479 3987 8460 3975 8449 3937 8445
      3932 8500 3953 8499 3979 8506
TIME...MOT...LOC 2314Z 250DEG 32KT 3955 8493

JDR
Special weather statement, Jun 9, 8:00 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
800 PM EDT Tue Jun 9 2020

OHZ042-051-053-060-061-100030-
Montgomery OH-Darke OH-Preble OH-Clark OH-Miami OH-
800 PM EDT Tue Jun 9 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
SOUTHEASTERN DARKE...NORTHWESTERN CLARK...NORTHERN MONTGOMERY AND
MIAMI COUNTIES UNTIL 830 PM EDT...

At 759 PM EDT, radar indicated a strong thunderstorm over Lewisburg,
moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Piqua, Vandalia, Englewood,
Greenville, Tipp City, New Carlisle, West Milton, Covington,
Arcanum, Bradford, Lewisburg, West Alexandria, Pleasant Hill,
Riverside and Clayton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 12 and 41.
 I-75 in Ohio between mile markers 57 and 84.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4020 8443 4019 8420 4006 8403 4004 8404
      4004 8403 4002 8403 3986 8404 3965 8451
      4003 8471
TIME...MOT...LOC 2359Z 240DEG 32KT 3985 8451

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:00 PM EDTSpecial Weather StatementILNMiami, Montgomery30 min
Jun 10, 3:39 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 10, 3:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Preble33 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble33 min
Jun 10, 4:06 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby39 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Jun 10, 4:09 PM EDTSpecial Weather StatementILNClermont36 min
Jun 10, 4:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby54 min
Jun 10, 4:25 PM EDTSpecial Weather StatementILNButler35 min
Jun 10, 4:30 PM EDTSevere Thunderstorm WarningILNClermont, Clinton, Hamilton, Warren34 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren37 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNMiami, Shelby23 min
Jun 10, 4:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby and 1 more49 min
Jun 10, 4:48 PM EDTSpecial Weather StatementILNClermont27 min
Jun 10, 4:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene39 min
Jun 10, 4:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Warren23 min
Jun 10, 4:53 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jun 10, 4:58 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby32 min
Jun 10, 5:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland24 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison50 min
Jun 10, 5:13 PM EDTSevere Thunderstorm WarningILNChampaign, Madison, Union47 min
Jun 10, 5:25 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland50 min
Jun 10, 5:30 PM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Union45 min
Jun 10, 5:32 PM EDTSpecial Weather StatementILNClinton28 min
Jun 10, 5:32 PM EDTSevere Thunderstorm WarningILNHardin13 min
Jun 10, 5:37 PM EDTSpecial Weather StatementILNLogan23 min
Jun 10, 5:44 PM EDTTornado WarningILNClinton, Fayette, Highland21 min
Jun 10, 5:48 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway42 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningILNDelaware, Union40 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 1 more47 min
Jun 10, 6:03 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking42 min
Jun 10, 6:09 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto66 min
Jun 10, 6:14 PM EDTSevere Thunderstorm WarningILNFranklin16 min
Jun 10, 6:23 PM EDTTornado WarningILNPickaway, Ross22 min
Jun 10, 6:28 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison, Pickaway47 min
Jun 10, 6:35 PM EDTSevere Thunderstorm WarningILNAdams, Fairfield, Hocking, Pickaway, Pike, Ross and 1 more55 min
Jun 10, 6:41 PM EDTTornado WarningILNFranklin, Pickaway20 min
Jun 10, 6:45 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking45 min
Jun 10, 6:47 PM EDTSevere Thunderstorm WarningILNScioto58 min
Jun 10, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking50 min
Jun 10, 7:13 PM EDTSevere Thunderstorm WarningILNFairfield17 min
Jun 10, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking38 min
Jun 10, 7:25 PM EDTTornado WarningILNLicking20 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNLicking15 min
Jun 10, 7:38 PM EDTSevere Thunderstorm WarningILNScioto56 min
Jun 10, 7:52 PM EDTTornado WarningILNScioto23 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNScioto33 min

Nearby

Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.